Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2015, 1:29 PM MDT for Colfax County, New Mexico. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 1:29 PM MDT (19:29 UTC)
- Expired
- Jun 7, 2015, 2:15 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Colfax County, NM
The radar
The Cannon AFB radar (KFDX), 217 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:46 PM MDT | HAIL 1.25 | 6 N Springer, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1709 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153
WUUS55 KABQ 071929
SVRABQ
NMC007-072015-
/O.NEW.KABQ.SV.W.0129.150607T1929Z-150607T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 215 PM MDT
* AT 128 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SPRINGER...MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGER...MAXWELL...ABBOTT AND MIAMI.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 410 AND 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3635 10486 3656 10484 3663 10411 3624 10413
TIME...MOT...LOC 1928Z 272DEG 31KT 3646 10472
HAIL...1.25IN
WIND...60MPH
$$
342 follow-up statements
541
WWUS55 KABQ 071949
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
149 PM MDT SUN JUN 7 2015
NMC007-072015-
/O.CON.KABQ.SV.W.0129.000000T0000Z-150607T2015Z/
COLFAX-
149 PM MDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHEASTERN COLFAX COUNTY...
AT 149 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAXWELL...OR 7
MILES NORTH OF SPRINGER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGER...MAXWELL AND ABBOTT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 412 AND 428.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3637 10472 3655 10473 3663 10411 3624 10413
TIME...MOT...LOC 1949Z 270DEG 27KT 3646 10456
HAIL...1.00IN
WIND...60MPH
$$
34052
WWUS55 KABQ 072011
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
211 PM MDT SUN JUN 7 2015
NMC007-072021-
/O.EXP.KABQ.SV.W.0129.000000T0000Z-150607T2015Z/
COLFAX-
211 PM MDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLFAX COUNTY
WILL EXPIRE AT 215 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3637 10472 3655 10473 3663 10411 3624 10413
TIME...MOT...LOC 2009Z 272DEG 31KT 3646 10456
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:54 AM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 7, 11:54 AM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MDT SUN JUN 7 2015 .AVIATION... 18Z TAF CYCLE SHRA/TSRA CONTINUE ACROSS NORTHERN NM THIS NOON HOUR...AND ADDITIONAL STORMS WILL CONTINUE TO DEVELOP FAVORING AREAS ALONG/JUST EAST OF THE CENTRAL MTN CHAIN...THOUGH A FEW ISOLATED STORMS MAY TOWARD THE RIO GRANDE VALLEY FROM THE WEST. NOT CONFIDENT ENOUGH ATTM TO INSERT MENTION AT KABQ/KAEG. A FEW STRONG/SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS THIS AFTN/EVE. BRIEF MVFR/IFR CIGS/VSBYS POSSIBLE. MOST CONVECTION SHOULD DIMINISH BY 06Z...THOUGH THEREAFTER...A BACK DOOR COLD FRONT WILL SLIDE DOWN THE PLAINS. IFR CIGS WILL BE POSSIBLE ALONG AND JUST BEHIND IT BETWEEN 06Z AND 15Z MONDAY ACROSS NE AND EC NM. 34 && .PREV DISCUSSION...340 AM MDT SUN JUN 7 2015... .SYNOPSIS... SOME DRYING AND LESS THUNDERSTORM ACTIVITY IN MOST OF THE WEST HALF OF NEW MEXICO TODAY AND TONIGHT COMPARED TO SATURDAY...BUT THE EAST WILL STILL SEE ISOLATED TO AT TIMES SCATTERED SHOWERS AND STORMS...A FEW STRONG TO MARGINALLY SEVERE ONCE AGAIN. THE WEATHER PATTERN BECOMES MORE MUDDLED IN TERMS OF HOW MUCH OF AN INCREASE IN SHOWER AND STORM ACTIVITY OCCURS AND WHEN IT REALLY BEGINS. THE MAIN TWO ISSUES APPEAR TO BE HOW SOON AND HOW FAR EAST THE MOISTURE FROM BLANCA WILL GET AFTER COMING INTO ARIZONA AND HOW FAR WEST THE LATE SUNDAY TO MONDAY NIGHT BACK DOOR FRONT GETS BEFORE WASHING OUT. IT STILL LOOKS LIKE A PRETTY GOOD CHANCE OF AT LEAST A MODEST TO MODERATE INCREASE IN ACTIVITY WEST HALF STARTING AS SOON AS MONDAY NIGHT AND TUESDAY. THEREAFTER ANOTHER TROUGH SLOWLY APPROACHES FROM THE WEST. && .DISCUSSION... LOW PRESSURE TROUGH ALOFT TO WEST OF NM TO TO WEAKEN FURTHER AND LIFT FARTHER NORTH INTO THE CENTRAL ROCKIES TODAY AND TONIGHT. ON ITS S AND SE SIDE DRIER AIR HAS ALREADY BEGUN TO WORK INTO THE STATE AND WILL FURTHER LESSEN THE AMOUNT OF SHOWER AND STORM ACTIVITY WEST AND CENTRAL NM RECEIVES TODAY AND TONIGHT. BETTER COVERAGE OF SAME TO BE ACROSS THE NORTHERN HIGH TERRAIN AND THE EAST. THIS DRIER TREND LOOKS FAIRLY LIKELY TO REVERSE ITSELF LATER MON INTO MIDWEEK AS A COMBINATION OF AT LEAST SOME BLANCA REMNANT MOISTURE AND ALSO SOME MOISTURE RECHARGE FROM A WESTBOUND BACK DOOR FRONT DURING THIS PERIOD. BUT SOME DEGREE OF UNCERTAINTY REMAINS AS TO EXACTLY HOW MUCH AND HOW SOON THE FORMER WILL GET INTO THE STATE AND HOW FAR WEST THE LATTER CAN PUSH BEFORE WASHING OUT. GFS MODEL LOOKS A LITTLE MORE AGGRESSIVE THAN THE ECMWF REGARDING PRECIP COVERAGE ACROSS THE WEST HALF OF NM. ALSO RAIN COVERAGE MAY BE BLUNTED AT LEAST A BIT DUE TO HIGH PRESSURE RIDGE BUILDING SOME OVER THE STATE AT APPROX THE SAME TIME. ANOTHER UPPER LVL TROUGH WILL BE POSITIONED TO THE WEST BY MID TO LATE NEXT WEEK...WHICH SHOULD HELP TRIGGER SOME STORMS VIA RECYCLED MOISTURE...MODEST TO MODERATE DYNAMIC LIFT AND DAYTIME HEATING. TO MOISTURE TO PERSIST OVER THE FORECAST AREA...WITH SUBTLE DAY TO DAY CHANGES. THERE MAY BE SOME DRYING WEST CENTRAL AND SOUTHWEST BY NEXT THU OR FRI AS THE TROUGH SLOWLY LIFTS INTO COLORADO. THE DRYLINE MAY SHARPEN UP ACROSS THE EAST AND BECOME AN ACTIVE STORM PRODUCER AS WELL. HIGH TEMPERATURES THROUGH THE FORECAST PERIOD LOOK TO BE CLOSE TO NORMAL OR A LITTLE BELOW FOR THE MOST PART. 43 && .FIRE WEATHER... MODERATE AIR MASS DRYING TO LIMIT DIURNAL SHOWER/THUNDERSTORM ACTIVITY OVER WESTERN NEW MEXICO IN THE NEAR-TERM. EXPECT ISOLATED STORM COVERAGE DURING THE AFTERNOON AND EARLY EVENING ACROSS THE WEST ...WITH THE FOUR CORNERS REGION EXTENDING TOWARD THE DULCE...CHAMA AND CUBA AREAS LOOKING MOST FAVORABLE. CORRIDOR OF ENHANCED SWLY MID- LEVEL FLOW FROM ERN AZ TO NW NM IMMEDIATELY DOWNSTREAM OF A SHEARING UPPER LEVEL LOW COULD SUPPORT AN ISOLATED STRONG STORM THIS AFTERNOON IN THE ABOVE MENTIONED AREAS. OTHERWISE...THE FOCUS FOR SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE BETTER MOISTURE AND INSTABILITY FIELDS WILL EXIST TO SUPPORT A FEW STRONG TO SEVERE STORMS DURING THE AFTERNOON AND EVENING. BACKDOOR COLD FRONT INTO THE FAR NE PLAINS LATE TONIGHT...AND MUCH OF THE EC/NE PLAINS MONDAY AM. THIS WILL BOLSTER MOISTURE AND STORM COVERAGE THERE TO START THE WORK WEEK. IN FACT...LOCALLY HEAVY THUNDERSTORM RAINFALL POTENTIAL WILL INCREASE RATHER ABRUPTLY OVER PARTS OF THE EC/NE PLAINS MONDAY PM. EASTERLY GAP WINDS COULD THEN BECOME MORE OF A PLAYER FOR THE RIO GRANDE VALLEY BY DAYBREAK TUESDAY. MEANWHILE GROWING CONFIDENCE THAT DEEP-LAYERED MOISTURE ASSOCIATED WITH TROPICAL CYCLONE BLANCA WILL BE DIRECTED INTO ARIZONA OR FARTHER WEST EARLY NEXT WEEK. THIS AS HIGH PRESSURE ALOFT GRADUALLY BUILDS OVER NEW MEXICO AND THE EFFECTS OF THE WEAKENING FOUR CORNERS LOW CONTINUES TO WANE. SOME OVERALL MOISTENING EXPECTED LATER MONDAY INTO MONDAY NIGHT ESPECIALLY SOUTHWEST AREAS THAT COULD SEE LATE NIGHT SHOWER ACTIVITY. HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD OVER THE REGION ON TUESDAY WITH THE RIDGE AXIS ORIENTED NORTH TO SOUTH OVER NM. THIS SHOULD KEEP STORM COVERAGE TIED MORE CLOSELY TO THE HIGHER TERRAIN BUT REMNANT MOISTURE FROM BLANCA WILL BEGIN TO CURVE TOWARD THE NE IN THE DEVELOPING SWLY FLOW WEST OF THE RIDGE AXIS. THAT TREND COUPLED WITH POTENTIAL EFFECTS OF WEAK EASTERLY GAP WINDS COULD SPELL A MORE ACITVE PERIOD FOR THE CENTRAL/WEST TUESDAY EVENING. A RETURN TO ENHANCED SWLY MID-LEVEL FLOW...ESPECIALLY THE FOUR CORNER REGION...BY MID-WEEK WILL CARRY REMNANT MOISTURE FROM BLANCA NORTHEAST FROM ARIZONA. THE GFS CONTINUES TO KEEP THE DEEPEST MOISTURE OVER OR JUST NORTH OF THE FOUR CORNERS WED/THU AM WHILE THE ECMWF IS A BIT FARTHER SOUTH. EITHER WAY...AN ACTIVE SHOWER AND THUNDERSTORM PATTERN EXPECTED TO PERSIST INTO THE EXTENDED PERIODS TO INCLUDE WED/THU. VENTILATION WILL GENERALLY REMAIN GOOD TO EXCELLENT THRU THE NEXT WEEK...THOUGH WILL TREND DOWNWARD ON TUESDAY WITH LIGHTER WINDS UNDER THE RIDGE. KJ && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 7, 6:02 AM MDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MDT SUN JUN 7 2015 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS MOST OF NEW MEXICO TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EVENING. THE BEST CHANCE OF ANY SEVERE STORMS SHOULD BE ACROSS THE NORTHEAST QUARTER OF THE STATE. THE MAIN THREATS WILL BE STRONG WINDS AND HAIL. IN ADDITION...LOCALLY HEAVY THUNDERSTORM RAINFALL MAY LAST LONG ENOUGH AT A FEW LOCATIONS ACROSS THE EAST HALF OF THE STATE TO CREATE SOME LOCALIZED MINOR FLOODING OR HEAVY RUNOFF IN URBAN AREAS AS WELL AS ARROYOS AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS THE EAST HALF OF NEW MEXICO MONDAY AFTERNOON AND EVENING AND PERHAPS AGAIN WEDNESDAY AND THURSDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL AGAIN BE STRONG WINDS AND HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR MAINLY THE NORTHEAST QUARTER OF NEW MEXICO FOR THE RISK OF LARGE HAIL AND STRONG THUNDERSTORM WINDS. 43
In the hours before
Special weather statement, Jun 7, 12:26 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1226 PM MDT SUN JUN 7 2015
NMZ511-071900-
JEMEZ MOUNTAINS-
1226 PM MDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL COUNTY
UNTIL 100 PM MDT...
AT 1226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JEMEZ PUEBLO...OR 23 MILES NORTH OF
BERNALILLO...MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JEMEZ PUEBLO...ZIA PUEBLO AND PONDEROSA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
PALIZA CAMPGROUND...VISTA LINDA CAMPGROUND...AND TENT ROCKS NATIONAL
MONUMENT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3590 10641 3571 10629 3569 10630 3562 10639
3553 10668 3569 10678
TIME...MOT...LOC 1826Z 242DEG 24KT 3565 10666
34Special weather statement, Jun 7, 12:29 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1229 PM MDT SUN JUN 7 2015 NMZ529-532-533-071900- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 1229 PM MDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 100 PM MDT... AT 1228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DILIA...OR 28 MILES SOUTH OF LAS VEGAS... MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANTON CHICO...DILIA AND TECOLOTITO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3506 10515 3524 10525 3546 10485 3522 10470 TIME...MOT...LOC 1828Z 241DEG 24KT 3520 10510 34
Special weather statement, Jun 7, 12:55 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1255 PM MDT SUN JUN 7 2015
NMZ527-530-071930-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
1255 PM MDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 130 PM MDT...
AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF FOLSOM...OR 16 MILES
NORTHWEST OF DES MOINES...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DES MOINES AND FOLSOM.
OTHER LOCATIONS AFFECTED INCLUDE CAPULIN VOLCANO NATIONAL MONUMENT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3696 10369 3670 10378 3683 10419 3699 10414
3700 10402
TIME...MOT...LOC 1855Z 284DEG 22KT 3690 10408
34Special weather statement, Jun 7, 1:04 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
104 PM MDT SUN JUN 7 2015
NMZ526-539-071930-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
104 PM MDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
130 PM MDT...
AT 104 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLENCOE...OR 16 MILES EAST OF RUIDOSO...
MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SAN PATRICIO...HONDO...LINCOLN STATE MONUMENT...GLENCOE AND
TINNIE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3330 10532 3330 10543 3334 10553 3368 10540
3344 10502 3328 10532
TIME...MOT...LOC 1904Z 205DEG 22KT 3338 10540
34Special weather statement, Jun 7, 1:13 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
113 PM MDT SUN JUN 7 2015
NMZ515-528-071945-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
113 PM MDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL
145 PM MDT...
AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILMONT SCOUT RANCH...OR 20 MILES NORTHWEST
OF SPRINGER...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CIMARRON AND PHILMONT SCOUT RANCH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3664 10464 3637 10461 3638 10501 3659 10507
3663 10473 3662 10472 3663 10470
TIME...MOT...LOC 1912Z 264DEG 18KT 3649 10493
34Special weather statement, Jun 7, 1:26 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
126 PM MDT SUN JUN 7 2015
NMZ530-072000-
UNION COUNTY-
126 PM MDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
200 PM MDT...
AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF BRANSON...OR 11 MILES NORTH
OF DES MOINES...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3680 10339 3681 10379 3683 10381 3683 10383
3684 10383 3684 10381 3686 10380 3687 10381
3689 10380 3693 10380 3697 10383 3699 10383
3700 10341
TIME...MOT...LOC 1924Z 264DEG 22KT 3692 10376
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:18 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jun 6, 6:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jun 6, 6:49 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 26 min |
| Jun 6, 6:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jun 6, 7:17 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Jun 6, 7:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 6, 7:59 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Jun 6, 8:05 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Jun 6, 8:29 PM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| Jun 6, 8:31 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Jun 6, 8:50 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jun 6, 9:14 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Jun 6, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Jun 6, 10:05 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 25 min |
| Jun 6, 10:48 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 57 min |
| Jun 6, 11:20 PM MDT | Special Weather Statement | ABQ | Lincoln | 40 min |
| Jun 6, 11:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 7, 12:43 AM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jun 7, 1:16 AM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jun 7, 12:01 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 7, 12:26 PM MDT | Special Weather Statement | ABQ | Los Alamos | 34 min |
| Jun 7, 12:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 7, 12:50 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 40 min |
| Jun 7, 1:04 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Jun 7, 1:13 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jun 7, 1:26 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 7, 1:27 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 48 min |
| Jun 7, 2:07 PM MDT | Special Weather Statement | ABQ | Guadalupe | 38 min |
| Jun 7, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 25 min |
| Jun 7, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 33 min |
| Jun 7, 2:28 PM MDT | Special Weather Statement | ABQ | Mora, Union | 32 min |
| Jun 7, 2:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 33 min |
| Jun 7, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 44 min |
| Jun 7, 3:38 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Jun 7, 4:07 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| Jun 7, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Jun 7, 4:29 PM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Jun 7, 4:31 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.